# SDR DHLA201000150

- Difficulty date: December 12, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 88,576 hours, 34,008 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1890
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTED EXISTING REPAIR LOCATED AT FS 1890.000, L36 FOR CONDITION, SECURITY AND CONFORMITY.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3, DATED 12-09-10 AND EVA D853-00384 REV "IR" DATED 11-18-10. REMOVED EXISTING REPAIR IAW SRM 51-1-21. TRIMMED OUT DAMAGED AREA AND FABRICATED 2EA SEGMENTS OF WEB 2EA REPAIR SPLICES IAW DWG ED-5290 DATED 11-12-10.  PERFORMED DETAILED VISUAL INSP AROUND WORK AREA. PERFORMED NDT INSP TO TRIMMED OUT AREA AND FABRICATED REPAIR PARTS IAW NDT SPM PART 09 AND NDT SPM PART 06-10-01-001. NO CRACK NOR CORROSION FOUND.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B AND DPS 4.50-36. INSTALLED REPAIR PARTS IAW SMN DWG ED-5290, SRM 51-1-11, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1.
